# SDR SWAA2023062760020

- Difficulty date: June 19, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 20,012 hours, 9,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT CARGO BAY RIGHT HAND SIDE; THE TRANSITION ANGLE BAFFLE BETWEEN STATION 747 AND 767 HAS AREAS OF CORROSION ON THE LOWER SURFACE.<[01] REMOVE SURFACE CORROSION ON BAFFLE; MATERIAL REMOVE .004. BAFFLE FOUND TO OUT OF LIMITE REQUIRE REPLACEMENT ALL WORK PER SRM 53-00-53-1A-2.  LOCATED; DRILLED AND INSTALLED NEW BAFFLE; ALL WORK REFERENCE SRM 51-40-05   INSTALLED 5 NUTPLATE ON NEW BAFFLE; ALL WORK REFERENCE SRM 51-40-10;[02] INSTALLED 5 NUTPLATE ON NEW BAFFLE; ALL WORK REFERENCE SRM 51-40-10-2R-0;[03] C/W INSPECTION OF INSTALLATION OF BAFFLE PER SRM 51-40-05.;[04] INSPECTION C/W.
